# SDR SWIA2020020348146

- Difficulty date: December 12, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 600103891
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* BATT RIB CAP AT WS 47.61 IS CRACKED       (C-CHECK)   RO:1/29/2020REMOVED AND INSTALLED L/H BATT RIB CAP ANGLE PART# 600-10389-1 REF CRJ-200-SRM AND BOMBARDIER DRAWING ND SEE CONTINUATION CARD FOR DETAILS
